Por Ghalia Naim
5 diciembre, 2016

Primero su cara se puso roja. Después las escamas eran tantas, que podía llenar un frasco y medio con ellas.

Cuando un médico nos indica alguna medicina para aliviar nuestro mal, es normal que la consumamos sin dudar de su eficacia. La industria de la farmacéutica tiene la medicina controlada y muchas organizaciones se han levantado contra ella, ¿cómo sabemos que la receta es del todo buena? Briana Banos, una chica de 27 años que vive en los Estados Unidos, usó una crema para combatir un problema en su piel pero el remedio terminó siendo peor que la enfermedad.

Briana suspendió el uso de una crema a base de esteroides luego de tres años aplicándola en su rostro, pero al hacerlo su piel se tornó roja.

ad_2066482981-e1463575803589
catersnews

Su rostro ardía como si  hubiese estado cerca del fuego todo el tiempo, y pronto se llenó de escamas.

PICS BY CATERS NEWS - (PICTURED: Briana during Topical Steroid Withdrawal during worst months where skin had dried to a white crust on her face like a human scab) - An attractive aerial performer was left looking like a human scab and shed enough dead skin to fill two pint jars after quitting steroid creams. Briana Banos, 27, from Homestead in Florida, USA, would have to hoover multiple times a day to get rid of the skin that was shedding from her whole body. Her horrifying reaction started last year after she stopped using the topical steroid creams that were prescribed to treat her eczema for more than three years. After giving up the medication the skin all over Brianas body began to burn, before oozing and flaking so much that she felt like a human scab. The simplest movements would make her skin shed and over seven months she swept up enough skin to fill two pint-sized jars with her dead skin. She spent more than a year barely able to sleep without medication and only occasionally leaving the house because of the intense symptoms caused by Topical Steroid Withdrawal SEE CATERS COPY
catersnews

Las escamas eran tantas, que podía llena frasco y medio con ellas.

PICS BY CATERS NEWS - (PICTURED: Briana would have to hover multiple times a day and gathered more than two pints of skin over seven months) - An attractive aerial performer was left looking like a human scab and shed enough dead skin to fill two pint jars after quitting steroid creams. Briana Banos, 27, from Homestead in Florida, USA, would have to hoover multiple times a day to get rid of the skin that was shedding from her whole body. Her horrifying reaction started last year after she stopped using the topical steroid creams that were prescribed to treat her eczema for more than three years. After giving up the medication the skin all over Brianas body began to burn, before oozing and flaking so much that she felt like a human scab. The simplest movements would make her skin shed and over seven months she swept up enough skin to fill two pint-sized jars with her dead skin. She spent more than a year barely able to sleep without medication and only occasionally leaving the house because of the intense symptoms caused by Topical Steroid Withdrawal SEE CATERS COPY
catersnews

Después de un tiempo, las escamas aparecieron en sectores de las piernas, brazos y cabeza, como si se tratara de una reacción alérgica, por lo que tuvo que  cortarse el cabello. Los especialistas indicaron que todo era producto de la crema a base de esteroides que por tantos meses usó y Briana comenzó una causa legal en contra de las farmacéuticas, sin embargo, además de unas disculpas no obtuvo más respuestas.

Así lucía su rostro antes de dejar la crema

PICS BY CATERS NEWS - (PICTURED: Briana and husband Jack getting married in September 2014 five months before stopping her steroid medication) - An attractive aerial performer was left looking like a human scab and shed enough dead skin to fill two pint jars after quitting steroid creams. Briana Banos, 27, from Homestead in Florida, USA, would have to hoover multiple times a day to get rid of the skin that was shedding from her whole body. Her horrifying reaction started last year after she stopped using the topical steroid creams that were prescribed to treat her eczema for more than three years. After giving up the medication the skin all over Brianas body began to burn, before oozing and flaking so much that she felt like a human scab. The simplest movements would make her skin shed and over seven months she swept up enough skin to fill two pint-sized jars with her dead skin. She spent more than a year barely able to sleep without medication and only occasionally leaving the house because of the intense symptoms caused by Topical Steroid Withdrawal SEE CATERS COPY
catersnews

Los efectos secundarios de los esteroides son conocidos mundialmente y este caso es uno de los tantos que han surgido por ello. Briana decidió contar su historia y mostrar las fotografías de su rostro para alertar sobre el uso de esta sustancia y ser precavidos a la hora de aceptar un medicamento con dicha composición.

PICS BY CATERS NEWS - (PICTURED: Briana in December 2015 nine months into her topical steroid withdrawal - at this point her skin is flaking and also oozing) - An attractive aerial performer was left looking like a human scab and shed enough dead skin to fill two pint jars after quitting steroid creams. Briana Banos, 27, from Homestead in Florida, USA, would have to hoover multiple times a day to get rid of the skin that was shedding from her whole body. Her horrifying reaction started last year after she stopped using the topical steroid creams that were prescribed to treat her eczema for more than three years. After giving up the medication the skin all over Brianas body began to burn, before oozing and flaking so much that she felt like a human scab. The simplest movements would make her skin shed and over seven months she swept up enough skin to fill two pint-sized jars with her dead skin. She spent more than a year barely able to sleep without medication and only occasionally leaving the house because of the intense symptoms caused by Topical Steroid Withdrawal SEE CATERS COPY
catersnews

¿Has consumido algún medicamento que te haya provocado efectos secundarios?

Puede interesarte